Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

I have gained weight after I had an IUD, how do I lose it??? I dont eat much and I walk.

Answer Question
 
melissac9903

Asked by melissac9903 at 7:54 PM on Sep. 22, 2010 in Diet & Fitness

Level 12 (683 Credits)
Answers (3)
  • Was it the Mirena? Have you had it removed yet? If you still have it, you probably won't be able to lose the weight. If you HAVE had it removed, what kind of birth control are you on now? If it's another progestin birth control (mini-pill, Depo, etc.), you still won't be able to lose it. I didn't lose it until I had the Mirena removed and got back on Yasmin. It took me a year to lose 20lb (out of the 35lb that I gained from the Mirena), then I made the mistake of getting a Depo shot, so I've gained 10-15lb back. Anyway, after getting on a different birth control, watching what you eat and exercising some will help a lot. Also, make sure you drink a lot of water. It's basically like weight loss from any other kind of gain. Just watch what you eat (don't under or over eat, eat healthily, etc.), drink a lot of water, and start working out some (walking is good, but I would also try adding some stuff like weights, crunches,etc.).
    Mrs.BAT

    Answer by Mrs.BAT at 2:31 AM on Sep. 23, 2010

  • Join a gym, it does wonders!
    NicolesMommy

    Answer by NicolesMommy at 3:31 AM on Sep. 23, 2010

  • Make sure you're eating enough, sparkpeople.com is a great website to find out how much you should it. It's free and you can use it to journal your food. Has tons of calculators for most weight related questions.
    Jackie1081

    Answer by Jackie1081 at 8:25 PM on Sep. 26, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN